# SDR YENA20160504373

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 14,160 hours, 8,962 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Card
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER SELECTING FLAPS 1 RECEIVED AMBER SHAKER ANTICIPATED, SPOILER FAULT,  SLAT FAIL, COMPLIED WITH QRH AND FAULT/FAIL REMAINED.  EMERGENCY DECLARED, ACFT LANDED UNEVENTFULLY.    R & R WIRING HARNESSES W611 & W612, R & R BOTH RT OTBD SKEW SENSORS IAW AMM 27-83-01, AND R & R MAU 3 GENERIC I/O CARD SLOT 9/10 IAW AMM 31-41-06. FOLLOWED TSI 15983 FOR THE REPAIR.
